# SDR P5CA202008110279

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,309 hours, 21,580 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON EICAS,  LEFT ENGINE START OCCURED PRIOR TO ANY MOVEMENT OF APU SELECTOR.  PERFORMED APU ECU BITE CHECK IAW AMM 49-61-05. PERFORMED APU START AND SHUTDOWN PROCEDURES IAW AMM 49-11-00. NO DEFECTS NOTED.
